Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
UNIQUENESS AND ASYMPTOTIC-BEHAVIOR FOR SO ME SCALAR CONVECTION-DIFFUSION EQUATIONS
Autore:
CARPIO A;
Indirizzi:
UNIV COMPLUTENSE MADRID,DEPT MATEMAT APPLICADA E-28040 MADRID SPAIN
Titolo Testata:
Comptes rendus de l'Academie des sciences. Serie 1, Mathematique
fascicolo: 1, volume: 319, anno: 1994,
pagine: 51 - 56
SICI:
0764-4442(1994)319:1<51:UAAFSM>2.0.ZU;2-B
Fonte:
ISI
Lingua:
FRE
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
7
Recensione:
Indirizzi per estratti:
Citazione:
A. Carpio, "UNIQUENESS AND ASYMPTOTIC-BEHAVIOR FOR SO ME SCALAR CONVECTION-DIFFUSION EQUATIONS", Comptes rendus de l'Academie des sciences. Serie 1, Mathematique, 319(1), 1994, pp. 51-56

Abstract

We prove the uniqueness of the fundamental entropy solutions u(x, y, t) of the equation: (R) u(t) - DELTA(x) u + partial derivative(y) (Absolute value of u q-1 u) = 0, R(n-1) x R x R+ when 1 < q < 1+(2/(n - 1)) if n > 2 and 1 < q less-than-or-equal-to 2 if n = 1, 2. As a consequence, we prove that the large time behaviour of solutions to the equation (CD) u(t) - DELTA(x) u - partial derivative(yy)2 u + partial derivative(y) (Absolute value of u q-1 u) = 0, R(n-1) x R x R+ with initialdata u0 is-an-element-of L1 (R(n)) is given by the fundamental solutions of (R) with mass integral u0 when 1 < q < 1 + (1 /n). This completes a result by Escobedo, Vazquez and Zuazua for positive solutions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 22:26:12